# SDR USAA2013091000012

- Difficulty date: September 10, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 96,700 hours, 34,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION & SEPARATION ON RT WING INBD T/E FLAP UPPER SURFACE AT MF BS 220 APPROX 8 FT FROM AFT END.  REPLACED RT WING INBD T/E FLAP IAW JC 19L50027003.
